# SDR CA150115002

- Difficulty date: December 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92146A010401
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL190 CREW OBSERVED MASTER WARNING (FUSELAGE DOORS - 1R EMERGENCY EXIT) AND CABIN PRESSURE CONTROL PANEL FAULT LIGHT FOLLOWED BY ACTUAL CABIN DECOMPRESSION. MAINTENANCE CHECKED INDUCTANCE VALUE OF EMERGENCY ESCAPE DOOR 1R PROXIMITY SENSOR TARGET NEAR GAP WITHIN NOMINAL VALUE, PERFORMED GVI OF FORWARD RH EMERGENCY EXIT MECHANISMS/DOOR SEAL (MINOR SEAL DAMAGE FOUND WITHOUT CAUSING PRESSURE LEAK - SEAL REPAIRED), PRESSURIZATION CHECK PERFORMED NO LEAKS FOUND, RETRIEVED DATA FROM CDS - CABIN PRESSURE CONTROL SYSTEM, TWO FAULTS RECORDED CPC/OF VALVE DATA FAIL (THIS IS OFTEN DISPLAYED AS A NUISANCE FAULT CODE). FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL PERFORMED, TEST OK & NO FAULTS PRESENT. FUNCTIONAL TEST OF AFT OUTFLOW VALVE PERFORMED, OPERATING NORMALLY. REPLACED CABIN PRESSURE CONTROLLER ON PRECAUTIONARY GROUND.
